AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Diet, Nutrition & Supps Section > Diet, Nutrition & Supplements Discussion

Reply
 
Thread Tools Display Modes
Ephedrine is rough
Old
  (#1)
Blackbird
Flatpicker
 
Blackbird's Avatar
 
Offline
Posts: 670
Join Date: Sep 2004
Location: usa
Ephedrine is rough - 02-23-2005, 07:22 PM

Man I'm having a rough time with this shit. I've been on it since saturday and have gotten used to the up feeling, but the mood swings are nasty. I wasn't like this on test, I was pretty mellow actually. The worst part is the feeling like I'm coming down off something. I had a lot of fun in my 20's with pills and powders and that is what it reminds me of. I have also cut my calorie intake in half, that can't be helping either. Well I'll ride it out for another week and a half, God willing. Anyone else experience this?


BADASSDAD
   
Reply With Quote
Old
  (#2)
DragonRider
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-23-2005, 08:46 PM

How much are you taking each dose?
I've never had that problem.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#3)
Blackbird
Flatpicker
 
Blackbird's Avatar
 
Offline
Posts: 670
Join Date: Sep 2004
Location: usa
02-23-2005, 08:55 PM

I'm taking 50mgs 2x ed. I didn't even make it thru my workout tonight. Started feeling dizzy. I'm going to check my bp. I'm betting it is low.


BADASSDAD
   
Reply With Quote
Old
  (#4)
Bizarro
Oracle's my Mod
 
Bizarro's Avatar
 
Offline
Posts: 449
Join Date: Aug 2004
Location: Toxic Dump
02-23-2005, 08:57 PM

Yeah, I think ephedra is relatively benign. Are you accoustomed to high doses of caffeine? Do you drink coffee, etc? It may not be the ephedra...


If you think education is expensive try ignorance.
   
Reply With Quote
Old
  (#5)
DragonRider
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-23-2005, 10:28 PM

Quote:
Originally Posted by Blackbird
I'm taking 50mgs 2x ed. I didn't even make it thru my workout tonight. Started feeling dizzy. I'm going to check my bp. I'm betting it is low.
I only take 25mg per dose. It is plenty. Remember, taking too much is what causes problems, even with conditioned athletes. Ephedrine is some powerful stuff.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On

Forum Jump


All times are GMT -4. The time now is 02:54 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.